# SDR DALA2023011700316

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: Frms 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF REWORK EXTERNAL SKIN STATIC PORT LOCATED BETWEEN FR23 TO FR24 LH SIDE LOWER FUSELAGE.   REWORKED AREA PER A320 SRM 53-11-11. OK FOR SERVICE.
